4 months old baby

Question: Hi my baby s 5 month she s going for motion 5 times yellow colour watery type s there any solution

1 Answers
Question
Answer: It's very normal. This is what ideal newborn poop should be like. If it gets hard then baby is constipated. If it gets green then it could be due to mlk imbalance, viral infection etc. Red is alarming as it could be due to gastronomical infection. As long as it's yellow and grainy there is nothing to worry. Pooping 10times is normal for a breastfed baby. As at this stage baby consumes milk in very small quantity which is readily digested and excreted, so it's ohk to have 10-15 poopy diapers. As baby’s digestive system will develop number of poops will also reduce.
  • avatar
    Swathi Pradeep Kumar642 days ago

    thank u so much mam

Similar Questions with Answers
Question: Hi my baby is 7m old n once she take food she s going for motion within a hour n 5 times a day any problem
Answer: Hi dear, it could be part of teething. It was looser than normal but not watery. So don't worry.
»Read All Answers
Question: Hi mam my baby s 9 month old she s doing curd type motion s that any problem
Answer: Welcome to healofy and we are happy to help. If stool has visible mucus, it can be a sign of bacterial infections. You can consult your pediatrician, so that the doctor would be able to treat this. Not to worry, your baby would be fine. Hope this information was helpful.
»Read All Answers
Question: My baby is Urinating in dark yellow colour and she had poo bit watery,,,,, is there any problem on that
Answer: It can happen because of dehydration...keep a nappy count...she must be wetting atleast 8 nappies...if u r breast feeding then feed her every 2 hrs...if your supply is low then try to feed her every 1 and half hours...this will keep her hydrated and your milk supply will increase...
»Read All Answers
Question: My motion is in black colour. S there any problem
Answer: Hello dear During pregnancy black colour stool happens due to consumption of iron tablet, it is pretty normal to have black stool while consuming iron tablets,it also causes constipation,nausea, stomach upset and vomitting,black colour is due to unabsorbed iron and it is not a harmful effect
»Read All Answers